# SDR AALA2009082000003

- Difficulty date: August 20, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- Aircraft time: 54,347 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT LEFT NUMBER ONE DOOR AND FIRST CLASS AISLE INOPERATIVE.  REPLACED BATTERY PACK AT FIRST CLASS AISLE.
